# SDR GTIA2018041002569

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 37,099 hours, 20,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DURING FLIGHT ON CABIN CONDITION PAGE, AFT FAN AMBER.
